MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number DR135510
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes one malfunction event.A review of the event indicated that model dr135510 pta balloon dilatation catheter allegedly ruptured.These report was received from various source.Of the one event, did involved patients with no reported patient injury.The patients age, weight and gender not provided.
 
Additional Manufacturer Narrative
For the reported event, the sample was returned for evaluation, lot number was provided, lot history review.The complaint was reassessed for reportability and determined to be not reportable as it was reported that the pta balloon ruptured, with no detached material, vessel damage, or retraction issues.After inflation of the balloon, no water was observed exiting the balloon and the balloon was deflated without issue.Therefore, the result of the investigation is unconfirmed for the alleged balloon rupture as the alleged event could not be replicated.Evaluation of the device did not observe any contributing factors that would have caused the alleged event.The definitive root cause for the reported balloon rupture could not be determined based upon available information.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the event indicated that model dr135510 pta balloon dilatation catheter allegedly ruptured.These report was received from various source.Of the one event, did involved patients with no reported patient injury.The patient is 55 years of age, the gender is female, and the weight is (b)(6).

Brand Name
DORADO PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8519702
Report Number2020394-2019-00344
Device Sequence Number11242786
Product Code LIT
UDI-Device Identifier00801741058592
UDI-Public(01)00801741058592
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDR135510
Device Catalogue NumberDR135510
Device Lot Number93ZB0156
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/16/2019
Supplement Report FDA Received Date07/25/2019
Patient Sequence Number1